# SDR QMLA2018121218132

- Difficulty date: December 12, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N7UC
- Make and model: Agusta A109E
- Aircraft serial: 11088
- Aircraft time: 5,853 hours, 18,774 cycles
- System (JASC): 6400 · Tail Rotor System
- Part: Actuator
- Part number: 4012373905
- Part serial: 05046877
- Condition: Unserviceable
- Location: Tail Rotor
- Stage of operation: AA
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

UNCOMMANDED YAW INPUTS DURING FLIGHT.
